MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31.1355821
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 07/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Photos were provided of a newborn or neonate and the reported issue was observed on the patient.However, there were no physical samples returned for evaluation, therefore the affected device could not be evaluated.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported that during a wash/bath, when changing the devices, the nurse observed 2 burns under two electrodes of 2 cm in diameter.These burns are associated with the gel present in the composition of the electrode since the surface burnt skin is identical to the gel contained in the electrodes.One blister has the presence of purulent fluid and the other blister has ruptured.The skin underneath has an erythema.There were no creams or any other product on the baby's skin.Treatment involved burn care with prescription and adjustment of analgesic treatment.The child had been experiencing pain for several hours, assessed under evendol3 0 6/15 despite continuous administration of morphine and administration of level 1 analgesic.Failure of healing, risk of infection.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
quedlinburger strasse 39a
halberstadt D3882 0
GM   D38820
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22865596
Report Number1423537-2025-00340
Device Sequence Number7733063
Product Code DRX
UDI-Device Identifier20192253016885
UDI-Public(01)20192253016885
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31.1355821
Device Catalogue Number31.1355821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown